Quasi Pieces of the Bilinear Hilbert Transform Incorporated into a Paraproduct

Dong Dong*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We prove the boundedness of a class of tri-linear operators consisting of a quasi piece of bilinear Hilbert transform whose scale equals to or dominates the scale of its linear counter part. Such type of operators is motivated by the tri-linear Hilbert transform and its curved versions.

Original languageEnglish (US)
Pages (from-to)224-246
Number of pages23
JournalJournal of Geometric Analysis
Volume29
Issue number1
DOIs
StatePublished - Jan 15 2019
Externally publishedYes

Keywords

  • Bilinear Hilbert transform
  • Paraproduct
  • Tri-linear operators

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Quasi Pieces of the Bilinear Hilbert Transform Incorporated into a Paraproduct'. Together they form a unique fingerprint.

Cite this